Volume 7, Number 1

Articles in the Issue:

Review Article:
G. Gie and R. Temam
Cell centered finite volume methods using Taylor series expansion scheme without fictitious domains
Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29. Abstract
pdf
Full Article

G. Wang and X. Yu
Error estimates for an optimal control problem governed by the heat equation with state and control constraints
Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65. Abstract
pdf
Full Article

X. Liu and Y. Zhang
Numerical dynamic modeling and data driven control via least square techniques and Hebbian learning algorithm
Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86. Abstract
pdf
Full Article

T. Sun
Discontinuous Galerkin finite element method with interior penalties for convection diffusion optimal control problem
Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107. Abstract
pdf
Full Article

G. Wang and X. Yang
Finite difference approximation of a parabolic hemivariational inequalities arising from temperature control problem
Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124. Abstract
pdf
Full Article

S. Micheletti and S. Perotto
Space-time adaptation for purely diffusive problems in an anisotropic framework
Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155. Abstract
pdf
Full Article

B. Jovanovic and L. Vulkov
Numerical solution of a two-dimensional parabolic transmission problem
Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172. Abstract
pdf
Full Article

M. Maghrebi and A. Zarghami
DNS of forced mixing layer
Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193. Abstract
pdf
Full Article